Journal of Siberian Federal University. Mathematics & Physics / Polynomial Solutions to Dirihlet Boundary Value Problem for the 3-harmonic Equation in a Ball

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Karachik, Valery V.
Contact information
Karachik, Valery V. : e-mail:
Keywords
3-harmonic equation; Almansi decomposition; harmonic polynomials; Dirihlet boundary value problem; polynomial solutions
Abstract

Polynomial solution to Dirihlet boundary value problem for the nonhomogeneous 3-harmonic equation in a ball with polynomial right-hand side and polynomial boundary data is found.

Pages
527-546
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3109